# SDR HALA2021030100023

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 33,297 hours, 51,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 2856
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - OVERWING EMERGENCY LIGHTS DO NOT ILLUMINTAE WITH EMER LT SWITCH ON // REMOVED AND REPLACED OVERWING EMER. EVAC BATTERY POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD. OK FOR SERVICE.
